Announcement

Collapse
No announcement yet.

flutter annoying feeling

Collapse
X
 
  • Filter
  • Time
  • Show
Clear All
new posts

  • sweetangel2080
    replied
    Am so glad this post has come up as have the same thing!

    Have been having palpitations on and off and shortness of breath with it and thought it was due to tramadol as worse when I take tramadol.
    This has been getting worse and didn't even think that I had increased Elavil to 40mg last week and have been having worse palpitations and a little pain too.
    Had an ECG at my GP but doctor saw my pulse raise to 120 and then calmed down by the time they did the ECG.
    Saw a cardiologist or thoraccic (sp) consultant today who spent an hour with a pharmacist taking my medical history and medications but couldn't find any abnormalities thankfully!
    Am going to have a portable ECG in a month to catch these rhythms. Are super scary - felt like a heart attack yesterday but he assured me nothing is wrong with the heart at least but it could be my heart rhythm becomes abnormal but they don't know why.
    I think will ask to lower dose of Elavil! but the only med that has helped me has been elavil!!!

    side effects are scary though! I was told elavil and tramadol together wouldn't make you feel too good.

    i took elavil when younger for years and up to 75mg for migraines and never even had the sleepiness side effects let alone anything else.

    Leave a comment:


  • yvette
    replied
    I get a fluttering feeling in my throat from Elavil. Its not all the time, but it does happen. If it happens at the gym I have to stop and rest, b/c its that bad. I need to talk to my doc about it....and hopefully that may allow me to finally take Cymbalta instead. (There's a whole saga on that one).

    Anyways, From what I understand some people develop tachycardia (sp?) from Elavil, which has forced some to stop the drug and find soemthing else.

    Leave a comment:


  • ICNDonna
    replied
    If you haven't already talked with your doctor, please call today.

    Donna

    Leave a comment:


  • petrie86
    replied
    Oh thanks ladies, So that means i'm not crazy for one and I'm not having a heart attack at the age of 20! lol I tell ya it's either the fluttering feeling or the spins when you close you eyes with this med. I'll take the spins anyday over the annoying flutter. Yikes!!!

    Leave a comment:


  • vm
    replied
    And we ICers have so many different medications to keep track of!

    Leave a comment:


  • waterflow
    replied
    Oh, thanks for telling me. It is so hard knowing what pills are. I'm taking wellbutrin.

    Leave a comment:


  • vm
    replied
    No, hydroxyzine is an antihistamine and Elavil is an antidepressant.

    Leave a comment:


  • waterflow
    replied
    I used to have it a lot but since I started walking a few months ago I haven't had it anymore. I think mine was due to a weaker lazy heart since I sat around so much. I take hydroxyzine is that the same as elavil?

    Leave a comment:


  • vm
    replied
    From a past guest lecture transcript:

    (icnmgrjill) Should a patient taking elavil who is experiencing heart palpitations stop?

    (drmoldwin) Yes -- and talk with your doctor about this. Elavil (and other medications in that class) can cause heart palpitations and may need to be stopped if that is occurring. That is an issue that should definitely be discussed with your medical doctor.

    http://www.ic-network.com/guestlectu...ranscript.html

    Leave a comment:


  • leelee88
    replied
    Yes Jen that is the name..lol I dont know why I am so forgetful lately

    Leave a comment:


  • jen74
    replied
    I sounds like PVC's of the heart. I get this from time to time. At one point I had it for a couple months straight. It feels like your heart is fluttering. It is likely due to the elavil. It says it can cause these type issues. I would bring it up to your doctor just to be on the safe side though.
    Jen

    Leave a comment:


  • leelee88
    replied
    Petrie.. I have the same feelings.. You can feel it more when you are sitting or laying down.. I have been to the dr for this he said it was just flutters from the heart they call it something..But if I was you I would talk to a dr about this because it could be something else...

    Leave a comment:


  • petrie86
    started a topic flutter annoying feeling

    flutter annoying feeling

    I take 40mg of Elavil before bedtime. Sometime after I take it I get this annoying fluttering feeling in my chest, near my heart. I know your going to say talk to my dr and I should. But it only happens sometimes. I got that feeling last night. I got home from my friends house late around 12. I took the med right when I got home then got ready for bed. I layed down and just got comfortable when it started. It's a nervous fluttering feeling near my heart or chest area. Has anyone had this feeling from taking this?? I love Elavil b/c it helps me sleep and get through the night. I noticed this feeling since he increased the elavil. I started at 10, then went to 20 and I think that's when I first got the feeling. It happens maybe once a month or maybe twice. It's so irritating I cant sleep. I had to go down to the kitchen and watch tv and drink some chamomile tea to calm down. Weird huh? any ideas??

    Rachel
Working...
X